Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 5632798, 5 pages
http://dx.doi.org/10.1155/2016/5632798
Research Article

Perturbational Blowup Solutions to the Two-Component Dullin-Gottwald-Holm System

Department of Mathematics and Information Technology, The Hong Kong Institute of Education, 10 Lo Ping Road, Tai Po, New Territories, Hong Kong

Received 2 October 2015; Accepted 21 March 2016

Academic Editor: Marco Peccianti

Copyright © 2016 Ka Luen Cheung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a family of nonradially symmetric exact solutions for the two-component DGH system by the perturbational method. Depending on the parameters, the class of solutions includes both blowup type and global existence type.